# SDR DL72S971756

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS CRACKED THE NR 5 L/E FLAP I/B ACTUATOR BRACKET HAS PREVIOUS REPAIR STOP DRILL CRACKED BEYOND STOP DRILL.  THE O/B NR 5 ACTUATOR BRACKET IS ALSO CRACKED AT LOWER RADIUS.  REMOVED ACTUATOR REMOVED O/B BRACKET.  STOP DRILLED CRACK.  CRACK LENGTH AND REPAIR ARE  WITHIN LIMITS PER MM 57-20-21 FIG 807.  REPAIRED PER MM 57/20-21 FIG 807.  INSTALLED ACTUATOR, LEAK CHECK GOOD.
